MathSciNet Relay Station
MathSciNet bibliographic data
MR852528 05A15 (62G99)
Dale, M. R. T.; Narayana, T. V. A partition of Catalan permuted sequences with applications. J. Statist. Plann. Inference 14 (1986), no. 2, 245–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement